Aa
A
A
A
Close
ADD / ADHD Community
3.35k Members
Avatar universal

Adderall induced penis shrinkage permanent?

I have been taking 20 mg amphetamine, generic adderall, periodically for the last few months. When I take it, I get very noticeable shrinkage. I am a 30 year old man, but only saw add adhd under the childhood categories. Is this a permanent/long term side effect, or does it change once the medicine is out of your system, my mind might be playing tricks on me at this point, and it's difficult for me to tell.
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
The adderall is essentially out of your system 4 hours after taking it - unless you are on an extended version.  Either way, its out of your system by the end of the day.  That is why you have to retake it the next day.

Penis size goes up and down during the day and as far as I know, adderall is not a factor in its shrinkage or growth.  If anything, I would think it would increase blood flow.  So I really tend to doubt that the adderall is a cause of the problem...if it really is a problem.  Hope this helps.
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?